Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26796
Title: Purely finitely additive measures as generalized elements in a maximin problem
Authors: Baklanov, A.
Issue Date: 2013
Citation: Baklanov A. Purely finitely additive measures as generalized elements in a maximin problem / A. Baklanov // Applied Mathematical Sciences. — 2013. — Vol. 7. — № 121-124. — P. 6095-6099.
Abstract: We study the asymptotic behavior of maximin values of a payoff function, when admissible controls tend to infinity. The payoff function is superposition of a continuos function and a function that is uniform limit of step functions. An extension in the class of finitely additive measures is used. © 2013 Artem Baklanov.
Keywords: EXTENSIONC
MAXIMIN
PURELY FINITELY ADDITIVE MEASURES
URI: http://hdl.handle.net/10995/26796
SCOPUS ID: 84889564844
PURE ID: 835536
ISSN: 1312-885X
DOI: 10.12988/ams.2013.310564
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0004.pdf86,72 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.